JOURNAL BROWSE
Search
Advanced SearchSearch Tips
TOTALLY CHAIN-TRANSITIVE ATTRACTORS OF GENERIC HOMEOMORPHISMS ARE PERSISTENT
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
TOTALLY CHAIN-TRANSITIVE ATTRACTORS OF GENERIC HOMEOMORPHISMS ARE PERSISTENT
GHANE FATEMEH HELEN; FAKHARI ABBAS;
  PDF(new window)
 Abstract
we prove that, given any compact metric space X, there exists a residual subset R of H(X), the space of all homeomorphisms on X, such that if R has a totally chain-transitive attractor A, then any g sufficiently close to f has a totally chain transitive attractor A which is convergent to A in the Hausdorff topology.
 Keywords
totally chain-transitive;attractor;persistent;
 Language
English
 Cited by
1.
Chain recurrence rates and topological entropy, Topology and its Applications, 2008, 156, 2, 251  crossref(new windwow)
 References
1.
F. Abdenur, Attractors of generic diffeomorphisms are persistent, Nonlinearity 16 (2003), 301-311 crossref(new window)

2.
C. Bonatti and S. Crovisier, Recurrence et genericite, preprint.

3.
C. Conley, Isolated invariant sets and the Morse index, CBMS Regional Conf. Ser. in Math, vol. 38, Amer. Math. Soc, providence, R. I., 1978

4.
M. Hurley, Attractors: Persistence and density of their basins, Trans. Amer. Math. Soc. 269 (1982), 247-271 crossref(new window)

5.
K. Kuratowski, Topology II, Academic Press-PWN-Polish Sci. Publishers Warszawa, 1968

6.
J. Milnor, On the consept of attractors, Interscience, New York, 1957. Comm. Math. Phys. 99 (1986), 177-195 crossref(new window)